# SDR AALA202010159018

- Difficulty date: October 5, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN SHEAR PLATE BETWEEN FR 69 AND FR 70 AT STR 23R, MEASURING L=0.992 IN.  REPLACED SHEAR PLATE WITH NEW, IAW A321 SRM 51-72-11-911-001 AND DRAWING D53474180.
